Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Compact subvarieties with ample normal bundles, algebraicity, and cones of cycles

Title data

Peternell, Thomas:
Compact subvarieties with ample normal bundles, algebraicity, and cones of cycles.
In: Michigan Mathematical Journal. Vol. 61 (2012) Issue 4 . - pp. 875-889.
ISSN 0026-2285
DOI: https://doi.org/10.1307/mmj/1353098517

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2020 08:58
Last Modified: 25 Aug 2021 12:35
URI: https://eref.uni-bayreuth.de/id/eprint/60328